# SDR WX0A071057

- Difficulty date: January 4, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-82
- Aircraft serial: 49438
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 39271411
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF F/A NOTIFIED FLIGHT CREW OF SMOKE IN THE CABIN.  ALL SYSTEM AND INDICATION NORMAL, BOTH TEMP PACK GAUGES WERE BOTH INDICATING AT THE 2 O`CLOCK POSITION.  AFTER 10 MINUTES, SMOKE CLEARED.  MAINTENANCE DEPARTMENT PERSONNEL TROUBLESHOT TO THE RIGHT PACK TEMP CONTROLLER, MANUAL WORKS NORMAL.  REMOVED AND REPLACED AIR CONDITIONING PRESSURE REGULATOR VALVE, RIGHT SIDE.  PERFORMED ADJUSTMENT AND TEST REF MM 21-31-01, NO FAULT NOTED.  AIRCRAFT RETURNED TO SERVICE.
